# SDR AALA202501200267

- Difficulty date: January 19, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 38,012 hours, 15,832 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED A LOOSE SCREW ON DISARM LEVER DOOR 2R. MAINTENANCE SECURED ARMING HANDLE R2 DOOR PER AMM 52-22-22.
